Riemannian submersions of open manifolds which are flat at infinity



Document title: Riemannian submersions of open manifolds which are flat at infinity
Journal: Anais da Academia Brasileira de Ciencias
Database: PERIÓDICA
System number: 000201426
ISSN: 0001-3765
Authors: 1
Institutions: 1Universidade Estadual de Campinas, IMECC, Campinas, Sao Paulo. Brasil
Year:
Volumen: 70
Number: 1
Pages: 7-14
Country: Brasil
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Riemann,
Variedades,
Foliación
Keyword: Mathematics,
Pure mathematics,
Riemann,
Metric foliation,
Manifolds
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).